D.E. Pelinovsky and J. Yang
Parametric resonance and radiative decay of
SIAM J. Appl. Math. 64, 1360-1382 (2004)
We study propagation of dispersion--managed solitons in optical
fibers which are modeled by the nonlinear
Schrodinger equation with a periodic dispersion coefficient.
When the dispersion variations are weak compared
to the average dispersion, we develop perturbation
series expansions and construct asymptotic solutions at
the first and second orders of approximation.
Due to a parametric resonance between the dispersion map
and the dispersion-managed soliton, the soliton generates
continuous-wave radiation leading to its radiative decay.
The nonlinear Fermi golden rule for radiative decay of
dispersion-managed solitons is derived from the solvability
condition for the perturbation series expansions. Analytical
results are compared to direct numerical simulations, and
good agreement is obtained.
PARAMETRIC RESONANCE, DISPERSION-MANAGED SOLITONS,
NONLINEAR SCHRODINGER EQUATIONS, FERMI GOLDEN RULE,
RADIATIVE DECAY, CONTINUOUS SPECTRUM, EIGENFUNCTION EXPANSIONS